# SDR SWAA2013073118697

- Difficulty date: July 18, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 21,428 hours, 12,679 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141A6802
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT DOOR SKIN DAMAGED AT RT EDGE.  REPAIRED DOOR IAW SWA EA.
